| Model Number |
102620-67A |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
Discomfort (2330)
| Date of Event |
08/23/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
Event or Problem Description
On (b)(6) 2019, senseonics was made aware of an incident where a physician was unable to explant the eversense sensor.
Additional Manufacturer Narrative
The eversense sensor was successfully removed during the second removal attempt on (b)(6) 2019.